REAL

Items where Author is "Kubasch, Alexander A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Kubasch, Alexander A. and Némethi, András and Schefler, Gergő (2024) Multiplicity and lattice cohomology of plane curve singularities. REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES / ROMANIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 69 (2). pp. 191-234. ISSN 0035-3965

This list was generated on Fri Mar 28 10:09:21 2025 CET.